Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

I was on these meds years ago. Had constant vaginal bleeding. So bad that they did a biopsy on me thinking something was very wrong. Finally one day I just decided to quit the pill and give my body a break. EVERYTHING stopped. The bleeding, the fatigue, the depression. I would not recommend this to anyone. I didn't really think that was it initially until I went on it again recently and now it's a...

Shared reviews and ratings

Totally Pleased | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
2/13/2014
Condition: Birth Control
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I've been taking this for about 7 months and I have nothing bad to say about it. I mean, the worst is that my sex drive is down. But, that's just a general rule for contraceptive pills. Since it inhibits testosterone and such. The most I can say for weight gain is I've only gained about 5 pounds over 7 months and that may or not be the pill. Overall, I'm satisfied with this. It doesn't make me insane like Ortho Novum 777, or anything. My periods come a day sooner and are light and kind of strange, but I'm adjusting. No increase in cramps.

Report this postFill 3Created with Sketch.
nikkin | 13-18 | Female | On medication for less than 1 month | Patient
9/17/2013
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

Excuse my French but this stuff is sh**! I took it to prevent acne but it did just the opposite, it made the acne come back and I just cleared it! Not only did it give me terrible acne but I gain weight, my period was a even worse and I have swing moods! Damn don't take that sh** if ya know what good for you.

Report this postFill 3Created with Sketch.
Nicole | 13-18 | Female | On medication for 1 to 6 months | Patient
4/24/2013
Condition: Birth Control
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Tri-Norinyl has been easy to take at a convenient time for me. However, I have been having many side effects from the medicaiton, including change in appetite, sudden weight gain due to my change in appetite, unusual mood swings (from anger to depression and sadness), becoming easily agitated, and more frequent headaches than usual. I read online and talked to my physician about different side effects that are to be expected, but she has suggested that I switch medications to decrease my chances of the side effects I am having now.

Report this postFill 3Created with Sketch.
Staci | 19-24 | Female | On medication for less than 1 month | Patient
9/7/2010
Condition: Disease of Ovaries with Cysts
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After ceasing my period I began taking a generic form. Within days I was becoming violently angry with no cause and I began to bleed again. The second week I began having serious anxiety/panic attacks. I do not recommend this to anyone.

Report this postFill 3Created with Sketch.
jojo | 35-44 | Female | On medication for 1 to 6 months | Patient
11/16/2008
Condition: Birth Control
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I was on these meds years ago. Had constant vaginal bleeding. So bad that they did a biopsy on me thinking something was very wrong. Finally one day I just decided to quit the pill and give my body a break. EVERYTHING stopped. The bleeding, the fatigue, the depression. I would not recommend this to anyone. I didn't really think that was it initially until I went on it again recently and now it's all the same thing all over again. I'm on my 3rd week of my period thanks to this little pill. I quit taking it 2 days ago.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More